Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The lifting of the UKK property from $ E$ to $ C\sb E$


Author: Yu-Ping Hsu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2695-2703
MSC: Primary 46B45; Secondary 47D25
MathSciNet review: 1246527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that $ {C_E}$, the unitary matrix space associated with the symmetrically normed sequence space E, has the UKK property for the weak operator topology if E has the UKK property for the pointwise convergence topology. We also prove that the quasi-normed space $ {C_p} = {C_{{l_p}}}$, for $ 0 < p < 1$, has the UKK property for the weak operator topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B45, 47D25

Retrieve articles in all journals with MSC: 46B45, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246527-2
PII: S 0002-9939(1995)1246527-2
Keywords: Kadec-Klee, fixed point property, unitary matrix space, symmetric sequence space
Article copyright: © Copyright 1995 American Mathematical Society